# SDR RAIA950836

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 3242 · Brake
- Part: Maxaret
- Part number: AC63742
- Condition: Failed
- Location: Rt Mlg
- Part time: 9,363 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - BRAKES GRAB DURING TAXI CAUSING AIRCRAFT TO SHUDDER.  MAINTENANCE REPLACED RT MAXARET UNIT.  TAXI CHECK GOOD.  (M)
